# SDR F3LA2024040300044

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 07179
- Aircraft time: 24,356 hours, 10,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO FUME EVENT AFTER ENGINE START UP.   PERFORMED TSM 05-50-00-810-813-A AND PERFORMED TYPE 7 INSPECTION ALSO PERFORMED PACK BURN OUT, ENGINE RUNS AND RAN APU. NO ODOR NOTED. A/C OK FOR SERVICE.
